# SDR ASAA202002132172

- Difficulty date: February 11, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 48,406 hours, 14,465 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Transmitter
- Part number: 1853M48P03
- Part serial: FEC12267
- Condition: Leaking
- Location: Nr 1 Fuel Flow
- Part time: 48,406 hours, 14,465 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#1 ENGINE FUEL FLOW TRANSMITTER LEAKING AND CASE CORRODED. GROUNDED - YES. REMOVED AND REPLACED #1 ENGINE FUEL FLOW TRANSMITTER REF B737-800 AMM 73-31-01/401. OPS CHECK GOOD AND NO LEAKS NOTED.
